Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 35, NWS Grand Forks, ND

June 7, 20204 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 8:38 PM CDT for 4 counties in North Dakota. It was in force for 67 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 8:38 PM CDT (01:38 UTC)
Expired
Jun 7, 2020, 9:45 PM CDT
In force
67 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Steele County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 40 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:01 PM CDTTSTM WND GST 681 E Logan Center, NDPEAK WIND MEASURED BY THE NDAWN NEAR LOGAN CENTER.
Jun 7, 9:01 PM CDTTSTM WND GST 801 E Logan Center, NDPEAK WIND MEASURED BY THE NDAWN NEAR LOGAN CENTER AT 10 METERS.
Jun 7, 9:04 PM CDTTSTM WND GST 704 W Larimore, NDLARIMORE FIRE DEPT. REPORTED WIND GUST MOVED TRUCK.
Jun 7, 9:10 PM CDTTSTM WND GST 80Larimore, NDTREES BLOWN DOWN, POWER LINES BLOWN DOWN, AND ROOFING TORN OFF A BUILDING DOWNTOWN. PEAK WINDS ESTIMATED TO 80 MPH.
Jun 7, 9:12 PM CDTTSTM WND DMGNorthwood, NDSMALL 4 TO 6 INCH DIAMETER TREE SNAPPED.
Jun 7, 9:13 PM CDTTSTM WND GST 643 E Logan Center, NDPEAK WIND MEASURED BY A PERSONAL WEATHER STATION.
Jun 7, 9:16 PM CDTTSTM WND GST 672 Wnw Emerado, NDPEAK WIND MEASURED AT AN RWIS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
2686 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

363 
WUUS53 KFGF 080138
SVRFGF
NDC035-039-063-091-080245-
/O.NEW.KFGF.SV.W.0035.200608T0138Z-200608T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
838 PM CDT Sun Jun 7 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Grand Forks County in northeastern North Dakota...
  Eastern Nelson County in northeastern North Dakota...
  Central Griggs County in southeastern North Dakota...
  Steele County in southeastern North Dakota...

* Until 945 PM CDT.

* At 838 PM CDT, severe thunderstorms were located along a line
  extending from near Jessie to Sherbrooke, moving northeast at 45
  mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Sherbrooke and Finley around 840 PM CDT.
  Golden Lake around 850 PM CDT.
  McVille, Kloten and Aneta around 900 PM CDT.
  Northwood around 905 PM CDT.
  Kempton around 910 PM CDT.

This includes Interstate 29 near mile marker 151.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4819 9811 4806 9714 4767 9742 4767 9747
      4760 9747 4731 9768 4741 9840
TIME...MOT...LOC 0138Z 206DEG 38KT 4754 9829 4745 9771 

HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig
1 follow-up statement
654 
WWUS53 KFGF 080201
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
901 PM CDT Sun Jun 7 2020

NDC035-039-063-091-080245-
/O.CON.KFGF.SV.W.0035.000000T0000Z-200608T0245Z/
Grand Forks ND-Nelson ND-Griggs ND-Steele ND-
901 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR GRAND FORKS...EASTERN NELSON...NORTHEASTERN GRIGGS AND STEELE
COUNTIES...

At 901 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Petersburg to near Larimore to near
Northwood, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Larimore around 905 PM CDT.
  Niagara, McCanna and Turtle River State Park around 910 PM CDT.
  Emerado, Dahlen and Honeyford around 915 PM CDT.
  Grand Forks AFB, Gilby and Mekinock around 920 PM CDT.

This includes Interstate 29 near mile marker 151.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and northeastern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4819 9811 4806 9714 4767 9742 4767 9747
      4760 9747 4731 9768 4772 9826
TIME...MOT...LOC 0201Z 206DEG 54KT 4792 9801 4788 9770 4771 9749 

HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 7, 7:42 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
742 PM CDT Sun Jun 7 2020

.MESOSCALE DISCUSSION...
Issued at 741 PM CDT Sun Jun 7 2020

Significant instability remains over eastern North Dakota and
extends into parts of northwest Minnesota with values of ML CAPE
ranging between 1500 and 3500 J/Kg. This instability combined with
deep layer shear of 40 to 60 knots this environment remains
capable of supporting supercells.

The outflow boundary that was previously located in the Red River
Valley has dissipated which will decrease the tornado threat
somewhat. Low level SRH remains maximized in far northwest
Minnesota where some wall clouds were reported earlier and in
southeast North Dakota near the South Dakota border where a
tornado was confirmed. There will remain a window while the over
the next hour to two where tornadoes remain possible. The threat
for significant tornadoes has decreased across eastern North
Dakota and northwest Minnesota. With the unstable environment and
deep layer shear large hail, high winds, a tornado or two remain
possible this evening. Later tonight storms are expected to grow
upscale into more of a linear storm mode. At this point the
primary severe risk will transition to wind.

&&

.UPDATE...
Issued at 705 PM CDT Sun Jun 7 2020

Warm front has remained this evening from the Cavalier ND area to
near Thief River Falls then toward Park Rapids. Storms when
reaching this warm front encountering better dynamics to become
severe. SigTor remains higher along the Manitoba border near the
front, but trends will indicate that the TOR threat will start to
diminish by 02z. Watching the 500 mb wave moving NNE thru central
SD and into south central ND with better upper level forcing with
it. General band of t-storms with this feature and numerous severe
storms along it from south of Jamestown to near Pierre SD. TOR
reported near Ashley ND as area around there did see uptick in
SigTor parameters. General thoughts are that as the wave lifts
NNE will see increased t-storm action into E ND and likely form a
line as it does and move NE thru most of the area overnight.
Severe threat will be mainly hail and wind.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 250 PM CDT Sun Jun 7 2020

For this evening...see the mesoscale discussion above. Mesoscale
discussion does not address excessive rainfall threat, but it is
something to keep in mind.  Storms will develop and move
across the same area this evening. Given very high PWATS ~1.6
inches precipitation rates will be efficient. HREF indicates areas
along the boundary will likely receive at least 2 inches of rain,
with the potential for up to 7-10 inches in localized areas.
Although we've been dry the past few weeks, this would still
likely lead to impacts.

For Monday...main concern will be severe potential east of the
valley where warm sector remains. Favorable environment will be in
place given moderate instability and strong deep layer shear. Most
guidance at least suggests scattered storms during the evening
hours, with main ingredient lacking being strong forcing.

Monday night into Tuesday night...still some uncertainty, but
guidance is trending wetter for the eastern half of our forecast
area. Mid-level baroclinic zone with strong Fgen will lead to
periods of showers, with main question exactly how far west will
showers occur. This is hinges on the track of the tropical
depression. Will need to monitor as preceding rainfall events with
an additional 1-4 inches of rain would lead to some flooding
impacts.

.LONG TERM...(Wednesday through Sunday)
Issued at 250 PM CDT Sun Jun 7 2020

West to northwest flow prevails on Wednesday, with H5 ridging to the
west and troughing to the east. An upper low, situated off the coast
of the Pacific Northwest, will work slowly eastward through the end
of the week, with ridging sliding eastward ahead of it. Synoptic
patterns within ensemble guidance suggest a continued active pattern
for Wednesday and Thursday, with quiet and drier weather likely
Friday and into the weekend.

Wednesday and Thursday: Rain and thunderstorm chances remain in the
forecast for Wednesday into Thursday, mainly for northwestern and
west-central MN. A slow-moving upper trough will move southeastward
along the flow pattern, prolonging our rain chances for the eastern
most counties within the CWA into Thursday. Instability looks low,
thus widespread severe weather is not supported at this time. High
temperatures on Wednesday and Thursday will be a bit cooler, in the
mid-60s to mid-70s.

Friday through Sunday: Warmer but primarily dry weather is expected
as temperatures rebound into the 70s to lower 80s with low humidity.
H5 ridging prevails during this time frame with subsidence
contributing to the diminished rain and thunderstorm chances. PW is
expected to be less than normal during this time frame as well.
Impacts during the Friday through Sunday time frame could include an
increased fire weather concern, but overall should remain relatively
quiet.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 705 PM CDT Sun Jun 7 2020

VFR conditions at the TAF sites, except when thunderstorms are
nearby when brief IFR/MVFR conditions will occur. T-storm threat
at most sites continues past 06z then diminishes by 12z. Main
t-storm threat Monday late aftn/eve will be in MN, affecting
Bemidji.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

MESOSCALE...NC
UPDATE...Riddle
SHORT TERM...TG
LONG TERM...Lynch
AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
329 PM CDT Sun Jun 7 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081430-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
329 PM CDT Sun Jun 7 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Numerous severe thunderstorms are expected across the region.
A couple tornadoes are possible, including the possibility for a
strong and especially dangerous tornado. In addition, any storm has
the potential to produce very large and destructive hail greater
than 2 inches, and destructive wind gusts greater than 75 mph.
Storms will initially be scattered, eventually evolving into
clusters of storms. The threat will remain isolated and then
increase in coverage after 6pm. Excessive rainfall is also possible
if storms move across the same location multiple times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will again be possible Monday within
Minnesota with hail up to an inch and winds around 60mph. General
thunderstorm chances continue through Wednesday, with excessive
rainfall possibly leading to flash flooding Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

In the hours before

Local storm report, Jun 7, 8:00 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND FORKS ND
800 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             7 N LANCASTER           48.96N 96.80W
06/07/2020  E1.00 INCH       Kittson            MN   OTHER FEDERAL

            HAIL NOTED ACROSS HIGHWAY NEAR THE BORDER.

&&

GGUST
Special weather statement, Jun 7, 8:06 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
806 PM CDT Sun Jun 7 2020

NDZ015-026-054-080145-
Nelson ND-Western Walsh County ND-Ramsey ND-
806 PM CDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NELSON...
NORTHEASTERN RAMSEY AND WESTERN WALSH COUNTIES UNTIL 845 PM CDT...

At 806 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brocket, or 23 miles east of Devils Lake, moving north at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Brocket around 810 PM CDT.
  Lawton around 825 PM CDT.
  Edmore around 835 PM CDT.
  Fairdale around 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
North Dakota.

LAT...LON 4809 9821 4809 9851 4851 9849 4851 9813
TIME...MOT...LOC 0106Z 184DEG 30KT 4817 9837

Knutsvig
Local storm report, Jun 7, 8:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
822 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     DAZEY                   47.19N 98.20W
06/07/2020                   BARNES             ND   PUBLIC

            SIDING BLOWN OFF OF A BARN AND BUSHES
            UPROOTED. REPORT RECEIVED VIA FACEBOOK.

&&
Local storm report, Jun 7, 8:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
823 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             10 ENE MINTO            48.35N 97.17W
06/07/2020  E1.25 INCH       Walsh              ND   OTHER FEDERAL

            QUATER TO HALF DOLLAR SIZED HAIL ALONG INTERSTATE 29,
            NEAR MP 171.

&&

GGUST
Special weather statement, Jun 7, 8:23 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
823 PM CDT Sun Jun 7 2020

MNZ004-NDZ008-080230-
Kittson MN-Pembina ND-
823 PM CDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KITTSON AND CENTRAL
PEMBINA COUNTIES UNTIL 930 PM CDT...

At 823 PM CDT, Doppler radar was tracking a strong thunderstorm 30
miles northeast of Noyes, or 60 miles northwest of Roseau, moving
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cavalier, Pembina, St. Thomas, St. Vincent, Hamilton, Humboldt and
Bathgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Minnesota...and northeastern North Dakota.

LAT...LON 4882 9712 4860 9744 4879 9771 4900 9737
      4900 9704
TIME...MOT...LOC 0123Z 209DEG 33KT 4936 9684

Lynch
Local storm report, Jun 7, 8:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
830 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     1 S DAZEY               47.17N 98.20W
06/07/2020  M59 MPH          Barnes             ND   TRAINED SPOTTER

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:19 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey30 min
Jun 7, 7:25 PM CDTSevere Thunderstorm WarningFGFEddy35 min
Jun 7, 7:26 PM CDTSevere Thunderstorm WarningFGFPembina64 min
Jun 7, 7:41 PM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele64 min
Jun 7, 7:53 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy52 min
Jun 7, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey45 min
Jun 7, 8:06 PM CDTSpecial Weather StatementFGFRamsey39 min
Jun 7, 8:10 PM CDTAreal Flood AdvisoryFGFPembina6 hr
Jun 7, 8:12 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh48 min
Jun 7, 8:14 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Nelson, Ramsey46 min
Jun 7, 8:23 PM CDTSpecial Weather StatementFGFPembina67 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningFGFNelson, Ramsey, Walsh45 min
Jun 7, 8:31 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh44 min
Jun 7, 8:39 PM CDTSevere Thunderstorm WarningFGFPembina51 min
Jun 7, 8:49 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Grand Forks, Steele, Traill56 min
Jun 7, 8:52 PM CDTTornado WarningFGFNelson, Ramsey, Walsh38 min
Jun 7, 8:57 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Traill48 min
Jun 7, 8:58 PM CDTSevere Thunderstorm WarningFGFPembina47 min
Jun 7, 9:11 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent64 min
Jun 7, 9:17 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Pembina, Traill, Walsh43 min
Jun 7, 9:23 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Traill67 min
Jun 7, 9:48 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent42 min
Jun 7, 10:04 PM CDTSevere Thunderstorm WarningFGFGrand Forks41 min
Jun 7, 10:23 PM CDTSevere Thunderstorm WarningFGFRichland39 min
Jun 7, 11:06 PM CDTSpecial Weather StatementFGFCass39 min
Jun 7, 11:10 PM CDTSpecial Weather StatementFGFRansom50 min
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Sargent39 min
Jun 7, 11:48 PM CDTSpecial Weather StatementFGFBarnes, Cass, Traill42 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningFGFCass, Richland, Traill50 min
Jun 8, 12:26 AM CDTSpecial Weather StatementFGFRansom49 min
Jun 8, 1:08 AM CDTSpecial Weather StatementFGFBarnes, Cass52 min
Jun 8, 2:30 AM CDTAreal Flood AdvisoryFGFPembina8 hr
Jun 8, 2:55 PM CDTSpecial Weather StatementFGFPembina, Walsh35 min
Jun 8, 2:58 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh62 min
Jun 8, 3:06 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh54 min
Jun 8, 4:25 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Steele65 min
Jun 8, 4:32 PM CDTTornado WarningFGFGrand Forks, Nelson25 min
Jun 8, 4:52 PM CDTSpecial Weather StatementFGFSteele38 min
Jun 8, 4:52 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele53 min
Jun 8, 5:02 PM CDTTornado WarningFGFGrand Forks28 min
Jun 8, 5:12 PM CDTTornado WarningFGFGrand Forks18 min
Jun 8, 5:28 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh47 min
Jun 8, 5:42 PM CDTAreal Flood AdvisoryFGFSteele6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.